Publication Type:

Journal Article

Source:

Journal of Mathematical Inequalities, Element D.O.O., Volume 10, Number 3, p.725-735 (2016)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-84994107935&partnerID=40&md5=2dd78bfc17bb6a723b5d95901f62d1ee

Abstract:

In the recent years, the Schur convexity and Schur geometrically convexity of Stolarsky's mean values have grabed the focus of many mathematicians and researchers. In this article, the Schur convexity of Stolarsky's extended type mean values are discussed. © ELEMENT, Zagreb.

Notes:

cited By 0

Cite this Research Publication

Kab Murali and Nagaraja, K. Mc, “Schur convexity of Stolarsky's extended mean values”, Journal of Mathematical Inequalities, vol. 10, pp. 725-735, 2016.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS